# SDR QXEA9700155

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 82
- System (JASC): 2760 · Drag Control System
- Part: Indicator
- Part number: 406034
- Condition: Inaccurate
- Location: Rt Spoiler
- Part time: 11,795 hours
- Component: Dhav, 83910007037
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX- AFTER TAKEOFF THE RIGHT ROLL SPOILER PFCS INDICATION WAS INACCURATE. RETURNED TO THE FIELD. REPLACED THE PFCS INDICATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
